Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Here Get Side Effects With Their Meds?

Does Anyone Else Here Get Side Effects With Their Meds?

Thinking bout stopping them! X
SHOULD I JUST BIN THEM, been put on pregabalin, they are in place of gabapentin. Mx QUESTION IS ABOUT PREGABALIN.
If ye havnt been on it don't comment, coz it wont help me atall. Thanx. Emma x

A MyDepressionTeam Member said:

Ooh for sure i get side effecs. Not only do i suffer from depression i also survied a brain anurism and have to be on meds for the rest of my life. But i am alive and have 4 daughters to look after. I hate th side effects, but i dont have a choice.

posted over 2 years ago
A MyDepressionTeam Member said:

No real side effects to speak of...but my hair is really falling out. Phychiatrist says it's stress, which I totally beleive!!

posted over 2 years ago
A MyDepressionTeam Member said:

Hi @A MyDepressionTeam Member you mean my psychiatrist yeah? I need another med in place of the other one that's giving me bad effects, it helps tremendously with my anxiety, but am so down. Mx

edited, originally posted over 2 years ago
A MyDepressionTeam Member said:

No real noticeable side effects from my meds. Although I am more tired than I used to be. Not sure if it's the meds, worsening depression or getting older.

posted over 2 years ago
A MyDepressionTeam Member said:

I get dry mouth which causes fungal infections. I then have to take diflucan. The solution is to drink more water which im trying to do.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in